# SDR SWAA2024052086035

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 25,995 hours, 12,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FORWARD EMERGENCY EXIT FLUORESCENT FLOOD BULB BURN OUT.<[01] OK TO CONTINUE PER MEL 33-2-04. SP1 C/W.;[02] RELAMPED LEFT FORWARD EMERGENCY EXIT OVERWING LIGHT; OPS CHECK GOOD; IAW AMM 33-51-04. THIS CLEARS MEL 33-2-04; SP# 1B REMOVED.
